Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

accutane is leaving severe severe hyperpigmentation for everything that comes up - EVERYTHING...including small papules and clogged pores. i mean, severely red marks, dots, and spots all over the place. they actually GLOW red like neon sticks when i'm in the sun. it looks absolutely horrible...

just to clarify, this will fade significantly when off accutane, correct?

Share this post


Link to post
Share on other sites

its not the accutane man its just the acne my acne left red marks that last for more then a yr when i wasnt on accutane and now my marks are actually fading and im on the accutane..

Share this post


Link to post
Share on other sites

I have read people on here say that accutane slows down the healing process and makes red marks worse but this returns to normal when you finish your course. However, as usual there doesn't seem to be one correct answer because I have actually found i'm healing quicker on the accutane, like my spots are drying out quicker and red marks are no more a problem than they were before.

So yeah, it is normal and they should fade when your skin returns to normal :D

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×